# SDR CALA2025081407719

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N37531
- Make and model: Boeing 737-9
- Aircraft serial: 66119
- Aircraft time: 11,291 hours, 3,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO APPROX 100KTS FWD ENTRY DOOR LIGHT  FAS INDICATE HANDLE POPPED,  DEBRIEF CREW FOR ENTRY DOOR LIGHT, ON AT 80 KNOTS. REJECTED TAKEOFF BRAKES ENGAGED AT ABOUT 100 KN FLIGHT ATTENDANT REPORTED L1 DOOR HANDLE WAS UP ABOUT 2 INCHES.  L1 DOOR HANDLE FEELS A LITTLE MORE BINDING COMPARED TO THE 3 OTHER DOORS ON AIRCRAFT. ACCOMPLISHED FORWARD ENTRY DOOR SYSTEM TEST, FOUND WITHIN LIMITES. ACCOMPLISHED MDS FWD ENTRY DOOR INDICATION SENSOR CHECK,  FOUND WITHIN LIMITS.  PRESSURIZED ACFT TO 3.0 PSI; NO DOOR HANDLE MOVEMENT NOTICED(RECORDED). REF. AMM 52-11-00-700-801, AMMC52-71-11-820-801, AMM 05-51-91-790-801.
